Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heart palpitations due to low potassium, have leukemia and in remission. Headache, confusion, memory loss, tired

My friend had Leukimia when she was 2 and it has been in remission since. Recently she has visited the emergency room because she was feeling jittery and her heart was feeling funny. The doctors at the ER said she had low Potassium which caused her to have heart palpitations. She also has excessive sweating on her feet and hands, her fingertips swell up as well. Shes been feeling tired more and more, memory loss , confusion and chronic headaches. Would it be the Luekimia or just the low potassium? please help thank you!
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
her symptoms are very unlikely due to leukemia. Whatever symptoms you have mentioned do not point to a particular diagnosis, but it is possible that her palpitations are due to electrolyte imbalance. if still in doubt, why not get complete blood picture, CBP, done. that would answer all you queries
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor